MathSciNet Relay Station
MathSciNet bibliographic data
MR2471314 (2010i:53057) 53C21 (35B25 35J61 58J05)
Dancer, E. N.; Micheletti, A. M.; Pistoia, A. Multipeak solutions for some singularly perturbed nonlinear elliptic problems on Riemannian manifolds. Manuscripta Math. 128 (2009), no. 2, 163–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement